# SDR YENA2018100820506

- Difficulty date: June 12, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 59,478 hours, 21,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON L2 PAX DOOR SILL FR 68 STR 23L HAS 4 EA FITTING HOLES; REMOVED CORROSION L2 PAX DOOR SILL FR 68 STR 23L VERIFIED BEYOND LIMITS IAW SRM 53-41-14-283-002 REMOVED AND REPLACED L2 DOOR SILL IAW A320 SRM 53-41-14 FIG 21, 51-72-11-911-001
